# SDR USAA2008121792253

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - ANGLE CRACKED AT BS 270, S10L.  REPAIRED ANGLE AT BS 270, S10L IAW BOEING DRAWING 65-17684-65.
